# SDR DL72S990510

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162232
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ANGLE CRACKED NR 7 SLAT STOP PAD I/B SIDE.  REPAIRED PER MM 57-54-0 PG 816.
